# SDR SWAA2022092777342

- Difficulty date: August 21, 2022
- Submitted: September 27, 2022
- Operation: Air carrier
- Aircraft: N492WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33866
- Aircraft time: 60,350 hours, 35,654 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Beam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FLOOR STRUCTURE BEAM LOCATED BS312 AT LBL13 TO LBL15 AND WL208.1 AT FWD GALLEY AREA 2022-441307 / [01] TOOL USED ULTRASONIC EQUIPMENT PN: 35DL; SN: 091419910; DUE DATE: 26 JAN 23;[02] TOOL USED CALIPER PN: 500-197-30; SN: 15120589; DUE DATE: 28-NOV-22;[03] TOOL P/N: NORTEC 500D; S/N: N500X1693P030456; CAL DUE: 26-JAN-23.;[04] TOOL P/N: NORTEC 500D; S/N: N500X12101V022240; CAL DUE: 27-JAN-23.;[05] TOOL P/N: NORTEC 500D; S/N: N500X12101V022240; CAL DUE: 27-JAN-23.;[06] TOOLS USED: TEMPERATURE CONTROLLER: P/N P3015GOES00000; S/N 112031023; DUE DATE: 01-FEB-23; TEMPERATURE CONTROLLER: P/N: P3015GOES00000; S/N: 112820025; DUE DATE: 01-FEB-23.;[07] PERFORMED REPAIR ON TRANSVERSAL BEAM AT BSTA 312 BTW LBL 30 & RBL 30 IAW EA 22-153-02693 SEE INDIVIDUALS SIGN OFF BELOW;[08] PERFORMED REPAIR ON TRANSVERSAL BEAM AT BSTA 312 BTW LBL 30 & RBL 30 IAW EA 22-153-02693 SEE INDIVIDUALS SIGN OFF BELOW CERTIFIED AS RII;[09] PERFORMED REPAIR ON TRANSVERSAL BEAM AT BSTA 312 BTW LBL 30 & RBL 30 IAW EA 22-153-02693 SEE INDIVIDUALS SIGN OFF BELOW  CERTIFIED AS RII
